File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Uniqueness theorems of Kähler metrics of semipositive bisectional curvature on compact Hermitian symmetric spaces

TitleUniqueness theorems of Kähler metrics of semipositive bisectional curvature on compact Hermitian symmetric spaces
Authors
Issue Date1987
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htm
Citation
Mathematische Annalen, 1987, v. 276 n. 2, p. 177-204 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156029
ISSN
2015 Impact Factor: 1.366
2015 SCImago Journal Rankings: 3.112
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:07Z-
dc.date.available2012-08-08T08:40:07Z-
dc.date.issued1987en_US
dc.identifier.citationMathematische Annalen, 1987, v. 276 n. 2, p. 177-204en_US
dc.identifier.issn0025-5831en_US
dc.identifier.urihttp://hdl.handle.net/10722/156029-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00208/index.htmen_US
dc.relation.ispartofMathematische Annalenen_US
dc.titleUniqueness theorems of Kähler metrics of semipositive bisectional curvature on compact Hermitian symmetric spacesen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01450737en_US
dc.identifier.scopuseid_2-s2.0-0000051552en_US
dc.identifier.volume276en_US
dc.identifier.issue2en_US
dc.identifier.spage177en_US
dc.identifier.epage204en_US
dc.identifier.isiWOS:A1987F634600001-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats